# SDR SF20050717

- Difficulty date: July 17, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

FLT 7574 FROM BGM TO IAD, 7-17-2005. ON CLIMBOUT, AIRCRAFT HAD AN UNCOMMANDED REDUCTION IN NR 1 PROP'S RPM. AIRCREW FOLLOWED QRH AND PUT INTO TORQUE MOTOR LOCKOUT. THE REDUCTION CONTINUED. AIRCREW CONTINUED TO FOLLOW QRH AND SHUT THE ENGINE DOWN AND RETURNED TO FIELD.
